# SDR SWIA2024070300630

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 49,702 hours, 32,850 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSTA LH UPPER FITTING HAS GOUGES ON THE LOCKING PLATE   (FILED CLOSED)    REFERENCE CP 28466575, OUT OF LIMITS GOUGES FOUND ON HSTA L/H UPPER BEARING ATTACH FITTING ANTI-ROTATION PLATE SURFACE DETERMINED TO BE MAJOR REPAIR. COMPLY WITH TEMPORARY REPAIR/BLEND OUT OF GOUGES IN HSTA LH UPPER FITTING ANTI-ROTATION PLATE SURFACE PER REO 670-55-11-397 REV -A
